# SDR JJBA20221129030

- Difficulty date: November 16, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,567 hours, 26,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON PAX DOOR EXTERNAL SKIN AFT EDGE LOWER AREA. REPAIR DOUBLER ON PAX DOOR EXTERNAL SKIN, ON AFT EDGE AND AT STR 14L
